MAUDE Adverse Event Report: ARTHREX, INC. GRAFTBOLT, TIBIAL 8MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. GRAFTBOLT, TIBIAL 8MM; NON-DEGRADABLE FIXATN FASTENER
Model Number GRAFTBOLT, TIBIAL 8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 5th june 202, it was reported by an arthrex's employee via email that for an ar-5100-08, graftbolt®, tibial, 8 mm, the anchor broke during insertion.This was detected during a reconstruction of anterior cruciate ligament surgery on (b)(6) 2025.The case was completed successfully by using another new ar-5100-08.There was no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The picture does not confirm the complaint allegation, as the damage appears to be limited to the sheath component.It does not confirm the reported failure of the anchor/screw.At this time, we are unable to verify the specific allegation based on the evidence provided.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0173-eo rev 0 g precautions, 5.Do not apply excessive impaction forces to the graftbolt upon insertion into the tibia, as this may cause damage to the implant.If there is difficulty upon insertion, remove the device and redilate the tunnel.6.Do not apply excessive torsional forces to the screw upon insertion into the sheath.Caution: failure to fully seat the screwdriver in the screw socket or malalignment between the screwdriver and screw socket may result in damage to the screwdriver or the implant.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.

Brand Name
GRAFTBOLT, TIBIAL 8MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22337071
Report Number1220246-2025-02665
Device Sequence Number15707523
Product Code MBI
UDI-Device Identifier00888867035751
UDI-Public(01)00888867035751(11)240301(17)290228(10)15214592
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRAFTBOLT, TIBIAL 8MM
Device Catalogue NumberAR-5100-08
Device Lot Number15214592
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown